Journal of Symbolic Logic 49 (4):1039-1058 (1984)

We consider extensions of Peano arithmetic suitable for doing some of nonstandard analysis, in which there is a predicate N(x) for an elementary initial segment, along with axiom schemes approximating ω 1 -saturation. We prove that such systems have the same proof-theoretic strength as their natural analogues in second order arithmetic. We close by presenting an even stronger extension of Peano arithmetic, which is equivalent to ZF for arithmetic statements
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2274260
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 70,130
Through your library

References found in this work BETA

Model Theory.Michael Makkai, C. C. Chang & H. J. Keisler - 1991 - Journal of Symbolic Logic 56 (3):1096.
Mathematics in the Alternative Set Theory.[author unknown] - 1984 - Journal of Symbolic Logic 49 (4):1423-1424.

Add more references

Citations of this work BETA

Nonstandard Arithmetic and Reverse Mathematics.H. Jerome Keisler - 2006 - Bulletin of Symbolic Logic 12 (1):100-125.
Hyperfinite Models of Adapted Probability Logic.H. Jerome Keisler - 1986 - Annals of Pure and Applied Logic 31:71-86.

View all 8 citations / Add more citations

Similar books and articles


Added to PP index

Total views
231 ( #48,415 of 2,506,503 )

Recent downloads (6 months)
1 ( #416,791 of 2,506,503 )

How can I increase my downloads?


My notes